Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Action-angle variables and a KAM theorem for b-Poisson manifolds

Autor
Miranda, E.; Kiesenhofer, A.; Scott, G.
Tipus d'activitat
Article en revista
Revista
Journal de mathématiques pures et appliquées
Data de publicació
2016-01-01
Volum
105
Número
1
Pàgina inicial
66
Pàgina final
85
DOI
https://doi.org/10.1016/j.matpur.2015.09.006 Obrir en finestra nova
Repositori
http://arxiv.org/abs/1502.03489 Obrir en finestra nova
http://hdl.handle.net/2117/104923 Obrir en finestra nova
Resum
In this article we prove an action-angle theorem for b-integrable systems on b-Poisson manifolds improving the action-angle theorem contained in [14] for general Poisson manifolds in this setting. As an application, we prove a KAM-type theorem for b-Poisson manifolds. (C) 2015 Elsevier Masson SAS. All rights reserved.
Citació
Miranda, E., Kiesenhofer, A., Scott, G. Action-angle variables and a KAM theorem for b-Poisson manifolds. "Journal de mathématiques pures et appliquées", 1 Gener 2016, vol. 105, núm. 1, p. 66-85.
Paraules clau
Action-angle variables, DEFORMATIONS, Integrable systems, KAM theorem, Poisson manifolds, SYSTEMS, Symplectic manifolds
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius